# SDR AALA20161004001

- Difficulty date: September 24, 2016
- Submitted: October 4, 2016
- Operation: Air carrier
- Aircraft: N779AN
- Make and model: Boeing 777223
- Aircraft serial: 29955
- Aircraft time: 71,546 hours, 8,445 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Switch
- Part number: 624EN338R
- Condition: Failed
- Location: L4 Door Assist
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L4 DOOR EMERGENCY POWER ASSIST SYSTEM BATTERY OPS TEST FAILED, AMBER LIGHT DID NOT COME ON. REMOVED AND REPLACED DOOR OPEN SWITCH AND ACCOMPLISHED  AN OPS TEST IAW AMM 52-11-28.
